MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS
Model Number ZCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown, information not provided.Date of event: unknown, not provided, but the best estimate date is during 2020.If explanted, give date: unknown, information not provided.(b)(4).Attempts have been made to obtain missing information; however, to date, no response has been received.Note: the device was manufactured at the (b)(6) site which has been closed.All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Event or Problem Description
It was reported that the lens was explanted from patient's left eye.No further information provided.
 
Additional Manufacturer Narrative
Device evaluation: product testing could not be performed because the product was not returned.The reported complaint was not confirmed.Manufacturing record review: the manufacturing process record was evaluated and no deviation was found during process related to the complaint issue reported.The search revealed that no other complaints have been received for this po.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision has been submitted.H3 other text : placeholder.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS 1-PIECE
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9918949
Report Number2020664-2020-00026
Device Sequence Number2818417
Product Code HQL
UDI-Device Identifier05050474531673
UDI-Public(01)05050474531673(17)211122
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/30/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/22/2021
Device Model NumberZCB00
Device Catalogue NumberZCB0000180
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 03/09/2020
Supplement Date Received by Manufacturer04/15/2020
10/25/2020
Initial Report FDA Received Date04/02/2020
Supplement Report FDA Received Date04/29/2020
10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005